# SDR CA010626027

- Difficulty date: June 7, 2001
- Submitted: July 5, 2001
- Operation: General aviation
- Make and model: Boeing 737-2E1
- Aircraft time: 57,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 2400 · Electrical Power System
- Part: Relay
- Part number: FCC4008
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, ALL LIGHTS ON FORWARD PANEL, AND GLARESHIELD ILLUMINATED. AIRCRAFT RETURNED WITHOUT INCIDENT. WHILE TROUBLE SHOOTING THE R33 RELAY WAS INTERCHARGED WITH THE R41 AND THIS SOLVED THEUNSERVICEABILITY. A NE W R33 RELAY WAS INSTALLED AND SYSTEM WAS TESTED SERVICEABLE. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
